Vol. 11, No. 3, 2018

Download this article
Download this article For screen
For printing
Recent Issues

Volume 14
Issue 2, 323–666
Issue 1, 1–322

Volume 13, 8 issues

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author Index
To Appear
 
Other MSP Journals
This article is available for purchase or by subscription. See below.
Small data global regularity for half-wave maps

Joachim Krieger and Yannick Sire

Vol. 11 (2018), No. 3, 661–682
Abstract

We formulate the half-wave maps problem with target S2 and prove global regularity in sufficiently high spatial dimensions for a class of small critical data in Besov spaces.

PDF Access Denied

However, your active subscription may be available on Project Euclid at
https://projecteuclid.org/apde

We have not been able to recognize your IP address 34.239.150.57 as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Keywords
wave equation, fractional wave maps, half-wave maps, Besov spaces, global regularity
Mathematical Subject Classification 2010
Primary: 35L05, 35B40, 35A01
Milestones
Received: 22 October 2016
Revised: 17 May 2017
Accepted: 23 September 2017
Published: 22 November 2017
Authors
Joachim Krieger
Bâtiment des Mathématiques
EPFL
Lausanne
Switzerland
Yannick Sire
Department of Mathematics
Johns Hopkins University
Baltimore, MD
United States